# SDR ASOA2019053143030

- Difficulty date: May 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 37,481 hours, 29,667 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Part time: 37,474 hours, 29,663 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP LOWER SURFACE DELAMINATED. MAINTENANCE REPAIRED RIGHT INBOARD FLAP SURFACE I/A/W SRM 51-72-09.ITEM 3 REPAIR OF EXPANDED COPPER FOIL
